Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 12, No. 1

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated. Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers. Reviewers for Volume 12, Number 1   Ahmed Saad Rashed, Zagazig University, Egypt Bachioua Lahcene, University of Hail, Saudi Arabia Chung-Chuan Chen, National Taichung University of Education, Taiwan Cibele Cristina Trinca Watanabe, Federal University of Tocantins (UFT), Brazil Denis Khleborodov, Lomonosov Moscow State University, Russia Francisco Bulnes, Research Department in Mathematics and Engineering, TESCHA, Mexico Gabriela Ciuperca, University Lyon 1, France Gane Sam Lo, Universite Gaston Berger de Saint-Louis, Senegal Gener Santiago Subia, Wesleyan University, Philippines Guy Biyogmam, Georgia College & State University, USA Hayat REZGUI, Ecole normale Supérieure de Kouba, Algeria Kuldeep Narain Mathur, University Utara Malaysia, Malaysia Maria Alessandra Ragusa, University of Catania, Italy Mashadi Ali, Riau University, Indonesia Mustapha El Moudden, Moulay Ismail University, Morocco Omur Deveci, Kafkas University, Turkey Philip Yordanoff Philipoff, Bulgarian Academy of Sciences, Bulgaria Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece Sanjib Kumar Datta, University of Kalyani, India Sergiy Koshkin, University of Houston Downtown, USA Sofian Obeidat, University of Hail, Jordan Xingbo WANG, Foshan University, China Yaqin Feng, Ohio University, USA   Sophia Wang On behalf of, The Editorial Board of Journal of Mathematics Research Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.